Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Is there a chance for me to conceive after taking yasmine tablet as I have nausea and headache ?

hi doctor i used to take yasmine pills after 3 days i got my period in the last day (5) and the day 6 i did sex with my husband and he came inside after we begun using condoms sometimes not without coming inside now a feeling nausea headaches and always sleepy plz i need to know may i be preagnant and what are the opportunities
Asked On : Sun, 30 Jan 2011
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to hcm
thanks for the query
usually this pill on day one of your menstrual cycle (the first day of your period).
you can also start taking it up to day five of your cycle without needing to use additional contraception
since you start 3 day late and you had sex on day 6, its better to go for a pregnancy
test. you can do it by your own by kits available in market
take care
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor